# SDR 035801

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Engine: Ge CT75A2
- Engine time: 27,508 hours, 28,022 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Rt Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

WHEN A/C GOT TO CRUISE ALTITUDE THE RIGHT DC GEN FAILED BRIEFLY.  THE CREW GOT IT TO RESET, THEN IT FAILED AGAIN AND WOULD NOT RESET.  A/C RETURNED TO PIT.  IT WAS TAKEN OUT OF SERVICE 12-10-03 AT 2310(LT).
